MathSciNet Relay Station
MathSciNet bibliographic data
MR2052948 (2005b:32071) 32W20
Kallel-Jallouli, Saoussen Existence of local sufficiently smooth solutions to the complex Monge-Ampère equation. Trans. Amer. Math. Soc. 356 (2004), no. 8, 3227–3242 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement